Facebook Pixel
EmpowHER Guest


By Anonymous September 9, 2012 - 3:59am
Rate This

Hi. Pls i had unprocted sex on the 5th day of my mensural flow and took postinor 2 on d 4th day after sex (i took d two dose at once) pls what are d consequences? This my first time and iam so scared to death of being pregnant and the consequences. Pls help save me.

Add a Comment1 Comments

Hi Anonymous,

Although there have been no reports of serious harmful effects from taking too many tablets at once, you may feel sick, actually be sick (vomit), or have vaginal bleeding. This will subside but if you actually do vomit, the pills may not be as effective as they could have been.

If this ever happens to you again, remember to take the first pill within 72 hours of unprotected sex and the second 12 hours later.

Good luck,


September 9, 2012 - 12:18pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!